Taiwanese Journal of Mathematics

A LARGE DEVIATION PRINCIPLE OF REFLECTING DIFFUSIONS

Shey Shiung Sheu

Full-text: Open access

Abstract

In this paper, we will prove that the solution of stochastic differential equation with a small diffusion coefficient in a nonsmooth domain normally reflected at boundary satisfies a large deviation principle and converges to a deterministic path in $L^p$.

Article information

Source
Taiwanese J. Math., Volume 2, Number 2 (1998), 251-256.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406935

Digital Object Identifier
doi:10.11650/twjm/1500406935

Mathematical Reviews number (MathSciNet)
MR1623236

Zentralblatt MATH identifier
1002.60571

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]

Keywords
Skorohod SDE large deviation principle rate function equilibrium point

Citation

Sheu, Shey Shiung. A LARGE DEVIATION PRINCIPLE OF REFLECTING DIFFUSIONS. Taiwanese J. Math. 2 (1998), no. 2, 251--256. doi:10.11650/twjm/1500406935. https://projecteuclid.org/euclid.twjm/1500406935


Export citation